# SDR USAASB97008

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE FOUND THE AFT EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER AND THE BATTERY PACK.  BATTERY CHARGER P/N 2012-1, BATTERY PACK P/N 2013-1.  OPS CHECK GOOD.  (M)
